On the asymptotic behavior of complete kähler metrics of positive Ricci curvature

Research output: Contribution to journalArticle

Abstract

Let (X, g) be a complete noncompact Kähler manifold, of dimension n ≥ 2, with positive Ricci curvature and of standard type (see the definition below). N. Mok proved that X can be compactified, i.e., X is biholomorphic to a quasi-projective variety. The aim of this paper is to prove that the L 2 holomorphic sections of the line bundle Kxq and the volume form of the metric g have no essential singularities near the divisor at infinity. As a consequence we obtain a comparison between the volume forms of the Kahler metric g and of the Fubini-Study metric induced on X. In the case of dimcX = 2, we establish a relation between the number of components of the divisor D and the dimension of the groups H i(X̄,Ω1/X(log D)).

Original languageEnglish
Pages (from-to)3-18
Number of pages16
JournalCanadian Journal of Mathematics
Volume62
Issue number1
DOIs
Publication statusPublished - Feb 2010

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this